MathSciNet Relay Station
MathSciNet bibliographic data
MR882709 (88c:53062) 53C55 (53C50 57R20)
Matsushita, Yasuo Pseudo-Chern classes of an almost pseudo-Hermitian manifold. Trans. Amer. Math. Soc. 301 (1987), no. 2, 665–677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement